Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Bipowers in number fields

Author: D. K. Harrison
Journal: Proc. Amer. Math. Soc. 95 (1985), 174-178
MSC: Primary 11D41; Secondary 11C99
Erratum: Proc. Amer. Math. Soc. 97 (1986), 378.
MathSciNet review: 801318
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The set of all solutions to the Fermat equation is given a structure. This structure is then characterized up to isomorphism in terms of certain subsets of the integers modulo a prime.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11D41, 11C99

Retrieve articles in all journals with MSC: 11D41, 11C99

Additional Information

Article copyright: © Copyright 1985 American Mathematical Society